# SDR SIMA20161221004

- Difficulty date: December 21, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 15,467 hours, 10,529 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FWD STEP SKIN PANEL CRACKED AT 3RD DOWN FROM THE TOP STEP.CA REMOVED PAINT AND DIRT FOUND NOT TO BE CRACKED RESTORED PAINT FINISH IAW CRJ SRM 51-25-01.
